# SDR SWIA200516003

- Difficulty date: December 10, 2005
- Submitted: December 23, 2005
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 6,958 hours, 6,012 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB/TRIM MSG'S AND ENGAGEMENT PROBLEMS.  REMOVED AND REPLACED BOTH DISCONNECT SWITCHES.  OPERATIONAL CHECK GOOD.
